# SDR SIMA2191

- Difficulty date: August 6, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 545
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3843 - RIGHT ENGINE DID NOT MAKE TAKEOFF TORQUE, TAKEOFF ABORTED.  MAINTENANCE COMPLIED WITH ENGINE GROUND PERFORMANCE RUNS IAW ATR MM 72-00.  NO DEFECTS NOTED.  COULD NOT DUPLICATE DISCREPANCY.  (M)
